Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Periodic solutions of hyperbolic partial differential equations in a strip


Authors: A. K. Aziz and A. M. Meyers
Journal: Trans. Amer. Math. Soc. 146 (1969), 167-178
MSC: Primary 35B10; Secondary 35L99
DOI: https://doi.org/10.1090/S0002-9947-1969-0599931-9
MathSciNet review: 0599931
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. K. Aziz, Periodic solutions of hyperbolic partial differential equations, Proc. Amer. Math. Soc. 17 (1966), 557-566. MR 0196268 (33:4460)
  • [2] L. Cesari, a) Periodic solutions of hyperbolic partial differential equations, Internat. Sympos. on Nonlinear Differential Equations and Nonlinear Mechanics (Colorado Springs, 1961), Academic Press, New York, 1963, pp. 33-57; b) Proc. Internat. Sympos. Non-Linear Vibrations, vol. II (Kiev, 1961), Izdat. Akad. Nauk Ukrain. SSR, Kiev, 1963, pp. 440-457. MR 0147778 (26:5292)
  • [3] -, A criterion for the existence in a strip of periodic solutions of hyperbolic partial differential equations, Rend. Circ. Mat. Palermo (2) 14 (1965), 1-24. MR 0226163 (37:1753)
  • [4] -, Existence in the large of periodic solutions of hyperbolic partial differential equations, Arch. Rational Mech. Anal. 20 (1965), 170-190. MR 0183976 (32:1452)
  • [5] J. K. Hale, Periodic solutions of a class of hyperbolic equations containing a small parameter, Arch. Rational Mech. Anal. 23 (1966), 380-398. MR 0206503 (34:6321)
  • [6] -, Oscillations in nonlinear systems, McGraw-Hill, New York, 1963. MR 0150402 (27:401)
  • [7] M. Picone, Sulle equazioni alle derivate parziali del second' ordine del tipo iperbolico in due variabili independenti, Rend. Circ. Mat. Palermo 30 (1910), 349-376.
  • [8] P. H. Rabinowitz, Periodic solutions of nonlinear hyperbolic partial differential equations, Comm. Pure Appl. Math. 20 (1967), 145-205. MR 0206507 (34:6325)
  • [9] O. Vejvoda, ``Nonlinear boundary value problems for differential equations'' in Differential equations and their applications, Czech. Acad. Sci., Prague, 1963, pp. 199-215. MR 0173072 (30:3287)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35B10, 35L99

Retrieve articles in all journals with MSC: 35B10, 35L99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0599931-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society